The Annals of Mathematical Statistics

Percentage Points and Modes of Order Statistics from the Normal Distribution

Shanti S. Gupta

Full-text: Open access

Abstract

This paper deals with the order statistics from the normal distribution. Equations are obtained for the percentage points and the modal values of the $k$th order statistic in a sample of size $n$. Table I gives some percentage points for selected values of $k$ and $n$. In Table II the modal values of the largest order statistic are given. Appropriate symmetry relations which enable one to obtain certain missing values in Tables I and II are mentioned.

Article information

Source
Ann. Math. Statist. Volume 32, Number 3 (1961), 888-893.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177704982

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177704982

Mathematical Reviews number (MathSciNet)
MR125703

Zentralblatt MATH identifier
0100.14503

Citation

Gupta, Shanti S. Percentage Points and Modes of Order Statistics from the Normal Distribution. Ann. Math. Statist. 32 (1961), no. 3, 888--893. doi:10.1214/aoms/1177704982. http://projecteuclid.org/euclid.aoms/1177704982.


Export citation